# SDR DALA2022121208003

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 69,014 hours, 22,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 FOUND DURING S/C FLOOR EMERG LIGHT AT ROW 27 FWD INOP. CORRECTIVE ACTION: SECURED LIGHT ASSY CONNECTOR. OPS TEST GOOD. (9731936)
